# SDR DL76L081696

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 50,993 hours, 7,488 cycles
- Engine: Pwa PW4060
- Engine time: 61,802 hours, 9,698 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Part serial: 724164
- Condition: Making Metal
- Location: Nr 1
- Part time: 61,802 hours, 9,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE PIECE OF FERROUS METAL FOUND IN ANGLE GEAR BOX CHIP DETECTOR.  FOUND LARGE METAL CHIP OBSTRUCTING VALVE.  REPLACED ANGLE GEAR MCD AND HOUSING WILL NEED LEAK CK PER MM.  REMOVED AND REPLACED NR 1 ENG PER  TRANSMITTAL 1T148AD.
